×

zbMATH — the first resource for mathematics

Representation theory for division algebras over local fields (tamely ramified case). (English) Zbl 0223.22009

MSC:
22E50 Representations of Lie and linear algebraic groups over local fields
17A35 Nonassociative division algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Howe, Kirillov theory for compact P-adic groups (in preparation). · Zbl 0385.22007
[2] H. Jacquet and R. P. Langlands, Automorphic forms on \?\?(2), Lecture Notes in Mathematics, Vol. 114, Springer-Verlag, Berlin-New York, 1970. · Zbl 0236.12010
[3] AndrĂ© Weil, Basic number theory, Die Grundlehren der mathematischen Wissenschaften, Band 144, Springer-Verlag New York, Inc., New York, 1967. · Zbl 0176.33601
[4] Takuro Shintani, On certain square-integrable irreducible unitary representations of some \?-adic linear groups, J. Math. Soc. Japan 20 (1968), 522 – 565. · Zbl 0194.05602 · doi:10.2969/jmsj/02030522 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.